# SDR VNAA202208099998

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE SEAT RAIL OF STRG 15RH BETWEEN FS847+16 – FS897.   SECTION OF SIDE SEAT RAIL WAS REPLACED, STRG.15RH BETWEEN FS=847+16 TO FS=897,  PER CRJ-900 AMM 53-00-49 (CONFIG. A12).
